# SDR SWIA972321

- Difficulty date: January 30, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 19,960 hours, 26,762 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warn Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RECEIVED HIGH SPEED AURAL WARNING THROUGH 80 KNOTS.  ABORTED TAKEOFF.  PERFORMED INSULATION TEST ON ALL WIRES IN HIGH SPEED WARNING SYSTEM.  WIRES CHECK GOOD.  REMOVED AND REPLACED AURAL WARNING UNIT WITH SERVICEABLE UNIT IAW 31-53-02.  HIGH SPEED WARNING ONLY SOUNDS AT PROPER SPEED.  OPS CHECK GOOD.  P/N:  80-0557-11, S/N ON:  0472, S/N OFF:  0405.
